MathSciNet Relay Station
MathSciNet bibliographic data
MR1399437 49J40 (49K35 90C29 90C33)
Chen, G. Y.; Li, S. J. Existence of solutions for a generalized vector quasivariational inequality. J. Optim. Theory Appl. 90 (1996), no. 2, 321–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement